MathSciNet Relay Station
MathSciNet bibliographic data
MR1971293 14N35 (14A20 14E15 14J81)
Fantechi, Barbara; Göttsche, Lothar Orbifold cohomology for global quotients. Duke Math. J. 117 (2003), no. 2, 197–227.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement